A randomized linear program for the network revenue management problem with customer choice behavior

Kunnumkal, S and Topaloglu, H (2011) A randomized linear program for the network revenue management problem with customer choice behavior. Journal of Revenue and Pricing Management, 10 (5). pp. 455-470.

[img]
Preview
(Postprint)
| Preview

Abstract

In this article, we propose a randomized linear program to obtain bid prices for the network revenue management problem with customer choice behavior. Our development proceeds in two stages. We first formulate a mixed integer program that can be viewed as a deterministic approximation to the network revenue management problem. We then use the optimal solution to the mixed integer program to formulate a linear program that can be easily randomized. We establish that our solution method approximates the optimal total expected revenue arbitrarily closely in an asymptotic regime where the leg capacities and the number of time periods in the decision horizon increase linearly with the same rate. Numerical experiments indicate that our approach may be available alternative to the standard deterministic linear program that appears in the existing literature.

ISB Creators:
ISB CreatorsORCiD
Kunnumkal, SUNSPECIFIED
Item Type: Article
Uncontrolled Keywords: bid prices; customer choice behavior; linear programming; network revenue management; simulation
Subjects: Business and Management
Depositing User: Users 6 not found.
Date Deposited: 29 Oct 2014 10:29
Last Modified: 29 Oct 2014 10:29
URI: http://eprints.exchange.isb.edu/id/eprint/63
Publisher URL: http://dx.doi.org/10.1057/rpm.2010.25
Publisher OA policy: http://www.sherpa.ac.uk/romeo/issn/1476-6930/
Related URLs:

Actions (login required)

View Item View Item
Statistics for DESI ePrint 63 Statistics for this ePrint Item